Minnesota, 2021

Winter Storm in Minnesota, December 10 to 11, 2021

December 10 to 11, 2021 · NWS MPX · 22 events in 22 counties and zones

The Winter Storm that brought over a foot of snow across portions of the southern, and eastern Twin Cities metro area, and into adjacent west-central Wisconsin, was a classic Colorado Low storm track. Winter Storm watches were posted nearly 60 hours in advance of the first snow flakes that fell across southern Minnesota.

Where it happened

Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

The Winter Storm that brought over a foot of snow across portions of the southern, and eastern Twin Cities metro area, and into adjacent west-central Wisconsin, was a classic Colorado Low storm track. Winter Storm watches were posted nearly 60 hours in advance of the first snow flakes that fell across southern Minnesota. Warnings were issued Thursday morning and had nearly 24 hours of lead time before the heaviest snowfall began across the state.

During the morning of Friday, December 10, an area of low pressure had developed across eastern Colorado. By the afternoon, and early evening, the storm moved across Kansas, and into northern Missouri. By Saturday morning, this storm system moved over the Great Lakes region. Light snow started to develop as early as Friday morning across far southern Minnesota. Regional radar noted a very elongated band of higher reflectivity over southern Minnesota that steadily moved northward Friday morning. This band was associated with strong upward mid-level forcing that remained nearly stationary across the southern part of the Twin Cities metro area, and into west central Wisconsin for several hours. As moisture from the main storm system moved northward into southern Minnesota Friday evening, snowfall rates intensified. Locally, snowfall rates were 1 to 2 inches per hour, with isolated higher rates. Snowfall totals by the time it tapered off were approaching 20 inches.

Outside of this intense band of snowfall, this storm system brought widespread light snow to the area with accumulations ranging from a few inches up to a foot and a half of fresh snow. The heaviest snowfall was observed from the southwest to eastern Twin Cities metro, with amounts drastically decreasing as you moved into the northern Twin Cities.

Schools closed early due to anticipated snowfall with several businesses closing early over the south metro. The timing of the event led to numerous travel impacts, as some of the most intense snow fell during the Friday evening commute. Roadways quickly became snow covered, with reduced visibility due to intense snowfall rates also briefly shutting down flights at MSP airport. In addition, to the airport shutting down, there were cancellations as early as Friday morning due to the anticipated snowfall rates during the afternoon and evening. MnDOT reported over 600 accidents across Minnesota during the height of the storm.

Some of the higher snowfall totals that occurred during this event included;

21.0 inches near St. Paul Airport. |20.0 inches near Lake Elmo.|19.0 inches near Inver Grove Heights.|and several reports of 18.0 inches around Eagan, Prior Lake and Woodbury.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Dec 10, 5:25 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 10, 5:25 AM CST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
525 AM CST Fri Dec 10 2021

.SHORT TERM...(Today through Saturday)
Issued at 312 AM CST Fri Dec 10 2021

A major Winter Storm is on track to affect a large part of southern
Minnesota, and into west central Wisconsin later today, and into
this evening.

Bands of snow had developed across northern Nebraska, southern South
Dakota overnight. This area has expanded farther to the east-
northeast across Nebraska, and South Dakota since late Thursday
evening. Water Vapor imagery this morning had a developing elongated
baroclinic leaf type system with a pronounced surface low centered
across Colorado. Thus, this is a typical "Colorado Low" Winter Storm
developing that moves across the Plains, and into the Upper Midwest.
This system typically brings 6+ inches of snowfall along and
northwest of the Surface Low which is forecast to move from Kansas,
northern Missouri, eastern Iowa, and into southern Wisconsin by
Saturday morning. Another aspect to this storm is the strength of the
frontogenetic forcing on the north side of the storm system. The
latest RAP suggests an increasing area of instability aloft (700-
600MB Layer) where CSI has been evident. Thus, banding of the
convective elements has increased (increasing the snowfall rates) and
the possibility of thundersnow. To produce thunder this system needs
to be very dynamic with several weather elements coming together to
develop this type of scenario. In this case, this system does support
thundersnow which is rare. Whenever you have the possibility of CSI,
snowfall rates can increase significantly. The latest HREF suggest a
high probability of 1" snowfall rates across far southern Minnesota
by late morning, with the best chances between 21-03z. The 21-03z
time frame also suggest 2" snowfall rates across southern Minnesota,
and into west central Wisconsin. After 03z, the snowfall should
begin to move off to the northeast with lingering light snow between
06z- 12z over west central Wi. Currently, the latest snowfall amounts
suggest a band of 12+ inches from New Ulm/Mankato, northeast to Red
Wing, and Eau Claire in Wisconsin. Due to the CSI, I wouldn't be
surprised to see a few totals near 15-18" before the snow tapers off
this evening. Although wind speeds/gusts will increase later today as
the surface low moves closer, prolonged blizzard conditions are not
expected. However, white-out conditions will be likely.

.LONG TERM...(Saturday night through Thursday)
Issued at 312 AM CST Fri Dec 10 2021

Prior to next Wednesday, the forecast looks rather quiet. Zonal
flow takes over the second half of the weekend where downsloping
flow on the leeside of the Rockies will warm 850 mb temperatures
in the Central to Northern Plains. This will promote broad, subtle
ridging over the central CONUS into Tuesday. The warmer 850 mb
temperatures signal a trend to warmer weather is a good possibility
early next week, as a majority of the guidance predicts. However,
the anticipated new snow cover across southern MN into WI would
likely work to keep high temperatures cooler than forecast due to
increased cloud cover from melting and releasing of moisture into
the atmosphere. Have lowered Sunday and Monday's high temperatures
slightly into the mid 30s area-wide. Have also increased Sunday's
cloud cover.

The ridging becomes more pronounced Tuesday afternoon into Wednesday
as low-level southerly flow develops over the Plains. This occurs in
response to an amplified trough arriving on the west coast. With the
southerly flow contributing to WAA into the Northern Plains, long-
range forecast models suggest 850 mb temperatures of at least 10C
across the CWA Wednesday. As such, some models have highs Wednesday
approaching (or even exceeding) 60 at MSP. However, snow cover
should still remain across a large portion of the CWA likely
hampering forecasted temperatures. As the aforementioned trough
travels east into the central CONUS, models depict a surface
cyclone developing in advance somewhere over the Plains. This
cyclone travels northeast Wednesday into Thursday but, spread
between low track and timing within the models is still pretty high.
It seems like we could have another chance at precipitation mid-next
week but exact placement, timing, and type of precip remain large
questions. More certain is cooler weather following the low to close
out the end of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 508 AM CST Fri Dec 10 2021

Only minor changes to the current 12Z TAFs. Confidence is high that
IFR conditions will develop by late morning/early afternoon. Timing
is the main concern with the development of LIFR/VLIFR vsbys in +SN.
Between 15-18z, conditions will begin to deteriorate from KMML-KULM
and lift north-northeast during the late morning/early afternoon.
After 18z, conditions will worsen and most areas across southern Mn,
west central Wi will see LIFR in SN or +SN at times. Between 00-06z,
conditions will slowly improve from northwest to southeast with -SN
continuing until 6-9z for areas over east- central Mn, south central
Mn, and into west central Wi. Winds will become E-NE this morning and
increase in speed. The winds will shift to the N-NW by mid-late
afternoon across western Mn, and over the rest of Mn by 00-03z.

KMSP...

Light snow will begin between 16-18z, with IFR conditions by 18-19z.
Confidence remains high for IFR conditions by 19z with periods of
+SN during the afternoon/evening. Highest snowfall rates will occur
between 21-03z, with locally 1 inch per hour. Rates will begin to
lessen after 03z, with mainly -SN after 6z. Snowfall totals by 18z,
less than one half inch. Between 18-00z 4-6 inches. Between 00-06z
4-6 inches. Less than 1 inch after 06z.

/OUTLOOK FOR KMSP/

Sat...VFR. Aft 12z. Wind WSW 10 kts.
Sun...VFR. Wind SW 5-10 kts.
Mon...VFR. MVFR/IFR in BR/FG possible. Wind E 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Storm Warning from 9 AM this morning to 6 AM CST Saturday
     for Blue Earth-Brown-Faribault-Freeborn-Goodhue-Le Sueur-
     Martin-Nicollet-Rice-Sibley-Steele-Waseca-Watonwan.

     Winter Storm Warning from noon today to 6 AM CST Saturday for
     Carver-Dakota-Hennepin-McLeod-Ramsey-Scott-Washington.

     Winter Weather Advisory from noon today to 6 AM CST Saturday for
     Anoka-Chisago-Isanti-Sherburne-Wright.

     Winter Storm Warning from 9 AM this morning to 3 AM CST Saturday
     for Redwood-Renville.

     Winter Weather Advisory from 9 AM this morning to 3 AM CST Saturday
     for Chippewa-Yellow Medicine.

     Winter Weather Advisory from noon today to 3 AM CST Saturday for
     Kandiyohi-Meeker.

WI...Winter Storm Warning from noon today to 6 AM CST Saturday for
     Barron-Chippewa-Dunn-Eau Claire-Pepin-Pierce-Rusk-St. Croix.

     Winter Weather Advisory from noon today to 6 AM CST Saturday for
     Polk.

&&

SHORT TERM...JLT
LONG TERM...CTG
AVIATION...JLT
Hazardous weather outlook, Dec 10, 3:12 AM CST, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
312 AM CST Fri Dec 10 2021

MNZ041>045-047>050-055-110915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Swift-
312 AM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...Today and Tonight.

Flurries or light snow are possible later today. No impacts are
expected. For those traveling across southern Minnesota, please
see the latest winter weather statements for further details on
snowfall amounts and timing.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are encouraged to report snowfall
amounts to the National Weather Service.

MNZ051>054-056>059-061-064-WIZ014-110915-
Sherburne-Isanti-Chisago-Lac Qui Parle-Chippewa-Kandiyohi-Meeker-
Wright-Anoka-Yellow Medicine-Polk-
312 AM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota and
northwest Wisconsin.

.DAY ONE...Today and Tonight.

A major winter storm will affect a large portion of southern
Minnesota, and into west central Wisconsin. See the latest winter
weather statements for further details on snowfall amounts and
timing.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are encouraged to report snowfall
amounts to the National Weather Service.

MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ015-016-023>028-
110915-
Hennepin-Ramsey-Washington-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
312 AM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...northwest Wisconsin
and west central Wisconsin.

.DAY ONE...Today and Tonight.

A major winter storm will affect a large portion of southern
Minnesota, and into west central Wisconsin. See the latest winter
weather statements for further details on snowfall amounts and
timing.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are encouraged to report snowfall
amounts to the National Weather Service.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

22 winter storm. Local standard time, as filed.

Winter Storm, Martin

When
December 10, 8:00 AM CST to December 11, 3:00 AM CST
Where
Martin forecast zone
Reported by
CoCoRaHS
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 5 to 8 inches, with the highest totals along the Watonwan, Martin county line. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Faribault

When
December 10, 8:00 AM CST to December 11, 3:00 AM CST
Where
Faribault forecast zone
Reported by
CoCoRaHS
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 4 to 7 inches, with the highest totals along the Blue Earth, Faribault county line. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Watonwan

When
December 10, 9:00 AM CST to December 11, 3:00 AM CST
Where
Watonwan forecast zone
Reported by
CoCoRaHS
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 9 inches. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Waseca

When
December 10, 9:00 AM CST to December 11, 4:00 AM CST
Where
Waseca forecast zone
Reported by
CoCoRaHS
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 10 inches. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Blue Earth

When
December 10, 9:00 AM CST to December 11, 3:00 AM CST
Where
Blue Earth forecast zone
Reported by
CoCoRaHS
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 9 inches. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Freeborn

When
December 10, 9:00 AM CST to December 11, 4:00 AM CST
Where
Freeborn forecast zone
Reported by
CoCoRaHS
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

Light snow developed Friday morning. During the afternoon the snowfall tapered off, but occasional light snow during the evening brought totals near 6 inches along the Freeborn, Steele county border. Elsewhere, amounts were 3-5 inches inches before the storm ended.

Winter Storm, Brown

When
December 10, 10:00 AM CST to December 11, 2:00 AM CST
Where
Brown forecast zone
Reported by
CoCoRaHS
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 10 inches. Some moderate snowfall occurred in the morning and afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Nicollet

When
December 10, 10:00 AM CST to December 11, 3:00 AM CST
Where
Nicollet forecast zone
Reported by
COOP Observer
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Light snow developed Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 12 inches. Some moderate snowfall occurred in the late morning and afternoon allowing for totals to exceed 5-6 inches by early evening.

Winter Storm, Le Sueur

When
December 10, 10:00 AM CST to December 11, 4:00 AM CST
Where
Le Sueur forecast zone
Reported by
CoCoRaHS
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 13 inches.

Winter Storm, Steele

When
December 10, 10:00 AM CST to December 11, 4:00 AM CST
Where
Steele forecast zone
Reported by
CoCoRaHS
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 10 inches.

Winter Storm, Rice

When
December 10, 10:00 AM CST to December 11, 4:00 AM CST
Where
Rice forecast zone
Reported by
CoCoRaHS
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 10 inches.

Winter Storm, Goodhue

When
December 10, 10:00 AM CST to December 11, 4:00 AM CST
Where
Goodhue forecast zone
Reported by
CoCoRaHS
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 11 inches.

Winter Storm, Redwood

When
December 10, 11:00 AM CST to December 11, 1:00 AM CST
Where
Redwood forecast zone
Reported by
COOP Observer
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 6 to 8 inches along the Redwood, Brown county line. Snowfall amounts were much lighter and averaged around 4-5 inches across the northwest part of Redwood County. Some moderate snowfall occurred in the afternoon allowing for totals to exceed 5-6 inches by late afternoon.

Winter Storm, Renville

When
December 10, 11:00 AM CST to December 11, 1:00 AM CST
Where
Renville forecast zone
Reported by
CoCoRaHS
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 6 to 8 inches along the Renville, Nicollet, and Sibley county lines. Snowfall amounts were much lighter and averaged around 2-3 inches across the northwest part of Renville County. Some moderate snowfall occurred in the afternoon allowing for totals to exceed 5-6 inches by early evening.

Winter Storm, Sibley

When
December 10, 11:00 AM CST to December 11, 2:00 AM CST
Where
Sibley forecast zone
Reported by
Trained Spotter
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued for most of the day before tapering off early Saturday morning. Total snowfall amounts across the county averaged between 8 to 14 inches. The highest totals were along the Scott, Carver and Sibley county line.

Winter Storm, Scott

When
December 10, 11:30 AM CST to December 11, 4:00 AM CST
Where
Scott forecast zone
Reported by
CoCoRaHS
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Light snow developed late Friday morning. A band of heavy snowfall developed during the afternoon and evening with snowfall rates as high as 1-2 inches per hour. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 12 to 17 inches.

Winter Storm, Carver

When
December 10, 11:30 AM CST to December 11, 3:30 AM CST
Where
Carver forecast zone
Reported by
CoCoRaHS
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Light snow developed late Friday morning. A band of heavy snowfall developed during the afternoon and evening with snowfall rates as high as 1-2 inches per hour along the Hennepin, Scott and Carver county lines. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 12 to 16 inches along the Hennepin, Scott and Carver county lines, to around 6 inches in the far northwest.

Winter Storm, Dakota

When
December 10, 11:30 AM CST to December 11, 4:00 AM CST
Where
Dakota forecast zone
Reported by
CoCoRaHS
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Light snow developed late Friday morning. A band of heavy snowfall developed during the afternoon and evening over northern Dakota County with snowfall rates as high as 1-2 inches per hour. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 14-18 inches in the north, to 10-12 inches in the southern part of the county.

Winter Storm, McLeod

When
December 10, 11:30 AM CST to December 11, 2:00 AM CST
Where
McLeod forecast zone
Reported by
CoCoRaHS
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Light snow developed late Friday morning and continued through early Saturday morning. Snowfall amounts averaged around 6-8 inches along the McLeod, Sibley, and Carver county lines, with lesser amounts to the northwest.

Winter Storm, Hennepin

When
December 10, 11:30 AM CST to December 11, 4:00 AM CST
Where
Hennepin forecast zone
Reported by
CoCoRaHS
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Light snow developed late Friday morning. A band of heavy snowfall developed during the afternoon and evening with snowfall rates as high as 1-2 inches per hour along the Hennepin, Scott and Dakota county lines. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 12 to 18 inches along the Hennepin, Scott and Dakota county lines, to around 4-6 inches in the far west and northwest part of the county.

Winter Storm, Ramsey

When
December 10, 12:00 PM CST to December 11, 4:00 AM CST
Where
Ramsey forecast zone
Reported by
CoCoRaHS
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Light snow developed early Friday afternoon. A band of heavy snowfall developed during the late afternoon and evening with snowfall rates as high as 1-2 inches per hour along the Hennepin, Dakota, and Ramsey county lines. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 12 to 18 inches along the Hennepin, Dakota and Ramsey county lines, to around 6 inches in the far north.

Winter Storm, Washington

When
December 10, 12:00 PM CST to December 11, 4:00 AM CST
Where
Washington forecast zone
Reported by
CoCoRaHS
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Light snow developed late Friday morning. A band of heavy snowfall developed during the afternoon and evening with snowfall rates as high as 1-2 inches per hour along the Ramsey, Dakota and Washington county lines. The heaviest snowfall began to taper off late Friday evening. Total snowfall amounts across the county averaged between 12 to 18 inches along the Ramsey, Dakota and Washington county lines, to around 4 inches in the far north. There were a couple of reports of 18-21 inches of snowfall around Woodbury which were the highest totals in this Winter Storm.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2021Every state in 2021This day in weather historyWarnings in Minnesota, December 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 989933, 989934, 989935, 989937, 989939, 989956, 989940, 989941, 989945, 989946, 989947, 989948, 989942, 989943, 989944, 989949, 989950, 989951, 989952, 989953, 989954, 989955.